# SDR CALA2016042500246

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 50,032 hours, 16,306 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Reminder
- Part number: 3104
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING TAXI IN, SMOKE COMING FROM FIRST OFFICERS YOKE FLIGHT NR WHEEL.  TURNED OFF RHEOSTAT.  SMOKE STOPPED TRACED DOWN TO BAD REMINDER ASSEMBLY ON FIRST OFFICERS YOKE.  REPLACED REMINDER ASSEMBLY IAW MM 33-11-00 & IPC REF 33-11-51-04.  REPLACED CAPTAINS REMINDER ASSEMBLY TO MATCH FIRST OFFICERS PN IAW IPC.
